# SDR AALA981447

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT WING UPPER SKIN PANEL BULGING ARUOND FASTENERS JUST FORWARD OF APU EXHAUST CUT OUT 6 INCH AREA.  REMOVED AND REPLACED WING SKIN PANEL WITH 8130 PANEL.  (M)
